# SDR SWIA2020072251392

- Difficulty date: June 18, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R3180942
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR - AFT PULL IN CAM DOUBLER IS CRACKED     REMOVED AND INSTALLED NEW PAX DOOR PULL IN CAM DOUBLER IAW CRJ 200 SRM AND BOMBARDIER DWG. COMPLIED WITH SKYWEST SKYCARD COMPLETED FORM M-337
